# SDR GLBA2017052200658

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 39,063 hours, 46,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR STRUT REQUIRED SERVICING. SERVICED THE DOOR STRUT ASSY IAW AMM 12-10-00-11A.
